# SDR REXA2012091601338

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 11,264 hours, 8,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A SMELLED ELECTRICAL SMOKE IN GALLEY.  INSPECTED GALLEY, COCKPIT AND AVIONICS BAY FOR SIGNS OF ELECTRICAL BURNS WITH NO DEFECTS NOTED AT THIS TIME PER CRJ-900 AMM#05-20-00.
